Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 40, NWS Lincoln, IL

April 19, 2011Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 19, 2011, 5:46 PM CDT for Morgan County, Scott County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 5:46 PM CDT (22:46 UTC)
Expired
Apr 19, 2011, 6:19 PM CDT
In force
33 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WUUS53 KILX 192246
SVRILX
ILC137-171-192330-
/O.NEW.KILX.SV.W.0040.110419T2246Z-110419T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 630 PM CDT.

* AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WINCHESTER TO MANCHESTER TO
  WHITE HALL...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MURRAYVILLE...WOODSON...FRANKLIN...ALEXANDER...LAKE JACKSONVILLE
  AND NORTONVILLE.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 59 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.

LAT...LON 3966 9043 3974 9000 3954 8994 3952 9037
TIME...MOT...LOC 2246Z 259DEG 26KT 3965 9038 3954 9031
          3943 9037
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
483 
WWUS53 KILX 192308
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
608 PM CDT TUE APR 19 2011

ILC171-192318-
/O.CAN.KILX.SV.W.0040.000000T0000Z-110419T2330Z/
SCOTT IL-
608 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3953 9028 3965 9029 3974 9000 3954 8994
TIME...MOT...LOC 2308Z 248DEG 12KT 3968 9018 3962 9004
          3953 9007

$$

ILC137-192330-
/O.CON.KILX.SV.W.0040.000000T0000Z-110419T2330Z/
MORGAN IL-
608 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MORGAN COUNTY UNTIL 630 PM CDT...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JACKSONVILLE TO FRANKLIN TO 6
MILES SOUTH OF FRANKLIN...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  ALEXANDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3953 9028 3965 9029 3974 9000 3954 8994
TIME...MOT...LOC 2308Z 248DEG 12KT 3968 9018 3962 9004
          3953 9007
WIND...HAIL 60MPH 1.50IN

$$

CHURCHILL
808 
WWUS53 KILX 192319
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
619 PM CDT TUE APR 19 2011

ILC137-192329-
/O.CAN.KILX.SV.W.0040.000000T0000Z-110419T2330Z/
MORGAN IL-
619 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3953 9028 3965 9029 3974 9000 3954 8994
TIME...MOT...LOC 2319Z 248DEG 12KT 3969 9014 3963 9000
          3954 9003

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:00 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 19, 3:00 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT TUE APR 19 2011

.DISCUSSION...
ISSUED 300 PM CDT TUE APR 19 2011

ACTIVE WEATHER PATTERN WILL CONTINUE FOR THE NEXT WEEK...RESULTING
IN NUMEROUS PERIODS OF SHOWERS AND THUNDERSTORMS.

SHORT TERM...TONIGHT THROUGH FRIDAY

LOW PRESSURE CURRENTLY DEVELOPING OVER NORTHERN MISSOURI WILL
TRACK E/NE ACROSS CENTRAL ILLINOIS THIS EVENING...TRIGGERING A
ROUND OF STRONG TO SEVERE THUNDERSTORMS. HIGHEST PROBABILITY OF
SEVERE WILL BE FOUND IN THE WARM SECTOR NEAR THE SURFACE LOW
TRACK...ROUGHLY ALONG AND SOUTHEAST OF A SPRINGFIELD TO DANVILLE
LINE. FORECAST SOUNDINGS CONTINUE TO INDICATE MODERATE INSTABILITY
AND A HIGH DEGREE OF LOW-LEVEL WIND SHEAR IN THE WARM SECTOR.
ONCE THE MID-LEVEL CAP IS BROKEN...SUPERCELL THUNDERSTORMS WILL
INITIATE ALONG AN ADVANCING COLD FRONT AFTER 5 PM. LARGE
HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL BE POSSIBLE.
NAM/GFS/4KM WRF-NMM ALL AGREE THAT SURFACE LOW AND TRAILING COLD
FRONT WILL CLEAR THE KILX CWA SHORTLY AFTER MIDNIGHT. HAVE
THEREFORE GONE WITH CATEGORICAL POPS ACROSS THE BOARD THIS
EVENING...THEN ONLY HELD ONTO LOW CHANCE ALONG AND EAST OF I-57
AFTER MIDNIGHT.

HIGH PRESSURE WILL BUILD INTO THE MIDWEST ON WEDNESDAY...PROVIDING
COOL AND DRY CONDITIONS. AS THE HIGH SHIFTS OFF TO THE EAST AND
THE NEXT IN A SERIES OF FAST-MOVING STORM SYSTEMS BEGINS TO
APPROACH FROM THE WEST...SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS WEST-CENTRAL ILLINOIS BY LATE THURSDAY AFTERNOON. BETTER
RAIN CHANCES WILL ARRIVE THURSDAY NIGHT...AS AN AREA OF SYNOPTIC
LIFT ASSOCIATED WITH STRONG MID-LEVEL WARM ADVECTION DEVELOPS
NORTH OF A WARM FRONT STRETCHING ACROSS SOUTHERN MISSOURI INTO THE
OHIO RIVER VALLEY. SURFACE LOW PRESSURE IS PROGGED TO DEVELOP
ALONG THE FRONT AND BEGIN TRACKING E/NE TOWARD ILLINOIS ON FRIDAY.
MODELS HAVE DIFFERING SOLUTIONS CONCERNING EXACT TRACK OF
LOW...WITH GFS TAKING IT IN A MORE NORTHERLY DIRECTION INTO
SOUTHERN WISCONSIN BY LATE FRIDAY NIGHT AND THE ECMWF PUSHING IT
NORTHEASTERLY INTO NORTHERN INDIANA. GIVEN THE FLAT ZONAL FLOW
PATTERN IN PLACE ACROSS THE CONUS...FAVOR THE ECMWF IN THIS CASE.
WITH SURFACE LOW ONCE AGAIN TRACKING RIGHT ACROSS CENTRAL
ILLINOIS...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PARTS OF THE AREA FRIDAY AFTERNOON/EVENING. IN ADDITION...LARGE
TEMPERATURE GRADIENT WILL LIKELY DEVELOP ACROSS THE AREA...WITH
HIGHS HOVERING IN THE MIDDLE 50S NORTH OF PEORIA AND SOARING INTO
THE MIDDLE 70S ACROSS THE E/SE CWA.

LONG TERM...SATURDAY THROUGH TUESDAY

STILL QUITE A BIT OF UNCERTAINTY CONCERNING POSITION OF MAIN
BAROCLINIC ZONE OVER THE WEEKEND. IN THE WAKE OF THE FRIDAY
WAVE...GFS PUSHES FRONT SOUTHWARD TO NEAR THE OHIO RIVER WHILE
THE ECMWF MAINTAINS IT A BIT FURTHER NORTH ALONG I-70. ECMWF IS
PROBABLY THE WAY TO GO HERE...SO WILL KEEP RAIN CHANCES GOING
ACROSS THE SOUTHERN CWA ON SATURDAY. FURTHER NORTH...THINK A BRIEF
BREAK IN THE PRECIP WILL BE IN STORE ACROSS THE REMAINDER OF THE
AREA. ANY LULL IN PRECIP WILL BE SHORT-LIVED...AS NEXT UPPER WAVE
APPROACHING FROM THE WEST HELPS PULL THE BOUNDARY BACK NORTHWARD
ON SUNDAY/MONDAY. END RESULT WILL BE SHOWERS AND THUNDERSTORMS
ACROSS THE BOARD FROM SUNDAY THROUGH TUESDAY. LOCALLY HEAVY
RAINFALL WILL BE LIKELY OVER THE NEXT WEEK...SO FLOODING MAY
BECOME AN ISSUE ON MANY AREA STREAMS/RIVERS.

BARNES
&&

.AVIATION...
ISSUED 104 PM CDT TUE APR 19 2011

SPI...DEC AND CMI WILL SEE THE WARM FRONT LIFT OVER THE SITES IN
NEXT COUPLE OF HOURS. PIA AND BMI SHOULD REMAIN NORTH OF THE FRONT
THROUGH THE AFTERNOON. SPI...DEC AND CMI SHOULD SEE SOME SCATTERED
CLOUD COVER THIS AFTERNOON WITH THE WARM FRONT BUT THEN
THUNDERSTORMS WILL DEVELOP WEST OF THE AREA OR NEW THE WARM FRONT
TO THE WEST AND MOVE TO THE EAST INTO THE AREA. HAVE TIMED PCPN
INTO EACH SITE FOR A 3HR PERIOD AROUND 00Z. ONCE PCPN HAS
ENDED...WINDS WILL BECOME NORTHWESTERLY AS THE LOW MOVES BY AND
LOW CLOUDS BELOW 1KFT WILL RETURN. THIS CLOUD HEIGHT WILL CONTINUE
THROUGH THE OVERNIGHT HOURS AND THEN IMPROVE TOMORROW MORNING. PIA
AND BMI WILL SEE RAIN BEGIN LATER THIS AFTERNOON AS WELL BUT
UNSURE ON AMOUNT OF THUNDERSTORMS IN THEIR AREA...SO WENT WITH
VCTS FOR THOSE TWO SITES FOR SEVERAL HOURS. THEN LOWER CLOUDS WITH
WINDS OUT OF NORTHWEST WILL CONTINUE DURING EVENING AND OVERNIGHT
HOURS. CLOUD COVER HEIGHT COULD IMPROVE SOMEWHAT DURING THE
MORNING AS WELL.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 19, 3:52 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT TUE APR 19 2011

ILZ027>031-036>038-201100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING...PRIMARILY ALONG
AND EAST OF THE ILLINOIS RIVER. A FEW OF THE STORMS COULD BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE MAIN
TORNADO THREAT WILL LIKELY REMAIN A BIT FURTHER SOUTHEAST ALONG
AND EAST OF I-55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ040>057-061>063-066>068-071>073-201100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
352 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP EARLY THIS EVENING IN ADVANCE OF A COLD
FRONT. SOME OF THE STORMS WILL BECOME SEVERE...PRODUCING LARGE
HAIL...DAMAGING WIND GUSTS...AND TORNADOES. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
NIGHT THROUGH FRIDAY NIGHT. YET ANOTHER CHANCE OF THUNDERSTORMS
WILL OCCUR ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Apr 19, 5:24 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             WINCHESTER              39.63N 90.46W
04/19/2011  M0.50 INCH       SCOTT              IL   CO-OP OBSERVER

&&

LAUFENBERG
Local storm report, Apr 19, 5:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             5 S JACKSONVILLE        39.66N 90.23W
04/19/2011  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Apr 19, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             LYNNVILLE               39.69N 90.35W
04/19/2011  M0.88 INCH       MORGAN             IL   LAW ENFORCEMENT

&&

LAUFENBERG
Local storm report, Apr 19, 5:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 S WAVERLY             39.53N 89.95W
04/19/2011  M0.88 INCH       MORGAN             IL   EMERGENCY MNGR

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 5:00 AM CDTSpecial Weather StatementILXMenard, Morgan, Sangamon, Scott90 min
Apr 19, 5:11 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott64 min
Apr 19, 5:20 AM CDTSevere Thunderstorm WarningILXMorgan, Scott55 min
Apr 19, 8:05 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Moultrie, Shelby40 min
Apr 19, 8:42 AM CDTSevere Thunderstorm WarningILXClay, Effingham27 min
Apr 19, 8:45 AM CDTSevere Thunderstorm WarningILXEffingham, Shelby45 min
Apr 19, 9:08 AM CDTSpecial Weather StatementILXJasper52 min
Apr 19, 9:20 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Shelby40 min
Apr 19, 9:28 AM CDTAreal Flood AdvisoryILXColes, Cumberland, Effingham, Shelby4 hr
Apr 19, 9:48 AM CDTSpecial Weather StatementILXEdgar42 min
Apr 19, 9:53 AM CDTAreal Flood AdvisoryILXClark, Coles, Edgar3 hr
Apr 19, 12:55 PM CDTRiver Flood WarningILXFulton, Mason84 days
Apr 19, 12:55 PM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler86 days
Apr 19, 4:37 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler38 min
Apr 19, 4:53 PM CDTSevere Thunderstorm WarningILXMorgan, Scott52 min
Apr 19, 5:40 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon50 min
Apr 19, 5:47 PM CDTSpecial Weather StatementILXPeoria43 min
Apr 19, 5:54 PM CDTSpecial Weather StatementILXKnox, Stark51 min
Apr 19, 6:01 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon34 min
Apr 19, 6:12 PM CDTTornado WarningILXChristian, Sangamon36 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria31 min
Apr 19, 6:22 PM CDTTornado WarningILXChristian25 min
Apr 19, 6:29 PM CDTTornado WarningILXChristian, Shelby46 min
Apr 19, 6:41 PM CDTSevere Thunderstorm WarningILXMacon32 min
Apr 19, 6:45 PM CDTTornado WarningILXChristian21 min
Apr 19, 6:52 PM CDTTornado WarningILXShelby38 min
Apr 19, 6:54 PM CDTTornado WarningILXMacon, Piatt36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.